Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On finite groupoids and $ \mathcal{K}$-prime algebras


Author: Ralph McKenzie
Journal: Trans. Amer. Math. Soc. 133 (1968), 115-129
MSC: Primary 08.30
DOI: https://doi.org/10.1090/S0002-9947-1968-0225700-4
MathSciNet review: 0225700
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [2] C. C. Chang, B. Jónsson, and A. Tarski, Refinement properties for relational structures, Fund. Math. 55 (1964), 249–281. MR 0172811
  • [3] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. MR 0132791
  • [4] Peter Crawley and Bjarni Jónsson, Refinements for infinite direct decompositions of algebraic systems, Pacific J. Math. 14 (1964), 797–855. MR 0169806
  • [5] B. Jónsson, The unique factorization problem for finite relational structures, Colloq. Math. 14 (1966), 1–32. MR 0191860
  • [6] Bjarni Jónsson and Alfred Tarski, Direct Decompositions of Finite Algebraic Systems, Notre Dame Mathematical Lectures, no. 5, University of Notre Dame, Notre Dame, Ind., 1947. MR 0020543
  • [7] R. McKenzie, On the unique factorization problem for finite commutative semigroups, Abstract 621-38, Notices Amer. Math. Soc. 12 (1965), 315.
  • [8] -, Finite groupoids and K-prime algebras, Abstract 66T-453, Notices Amer. Math. Soc. 13 (1966), 727.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08.30

Retrieve articles in all journals with MSC: 08.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0225700-4
Article copyright: © Copyright 1968 American Mathematical Society